# SDR G1IA20230607047

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1273A
- Make and model: Pilats PC1245
- Aircraft serial: 603
- Aircraft time: 9,756 hours, 9,200 cycles
- Engine: Pwc PT6A67B
- Engine time: 8,276 hours, 7,417 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Relay
- Part number: 9740926211
- Part serial: P946
- Condition: Inoperative
- Location: Zone 700
- Part time: 9,756 hours, 9,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC CAWS INDICATOR IN FLIGHT.
